# SDR CALA2013121693721

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 69,054 hours, 9,763 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 329074410
- Part serial: 921
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAMV LT ENG BLEED.  FAMV FAILED OPEN OR CLOSED OR LT AIR SUPPLY & CABIN PRESS CONTROLLER FAILURE.  REPLACED CONTROLLER, NO HELP.  PIGGY BACKED NEW FAMV CMC TEST PASSES SUSPECT VLV AT FAULT.  IAW SMC 6 BLEED FAMV IS REPLACED, NEEDS ENG RUN. REPLACED LT FAMV IAW MM, OPERATIONS CHECKED OKAY.
